# SDR AALA20050228

- Difficulty date: March 28, 2005
- Submitted: March 30, 2005
- Operation: Air carrier
- Aircraft: N609AA
- Make and model: Boeing 757223
- Aircraft serial: 27447
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 162N000135
- Condition: Inoperative
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SFO INFLIGHT T0392/29MAR - NOSE LANDING GEAR WOULD NOT RETRACT.  RETURNED TO SFO AND LANDED WITHOUT INCIDENT.  REPLACED PROXIMITY SWITCH ELECTRONIC UNIT.  SYSTEM GROUND CHECKED NORMAL OPERATION.
